On algebraically integrable outer billiards

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

We prove that if the outer billiard map around a plane oval is algebraically integrable in a certain nondegenerate sense then the oval is an ellipse.

Original languageEnglish (US)
Pages (from-to)89-92
Number of pages4
JournalPacific Journal of Mathematics
Volume235
Issue number1
DOIs
StatePublished - Mar 1 2008

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On algebraically integrable outer billiards'. Together they form a unique fingerprint.

  • Cite this